MAUDE Adverse Event Report: CARDIO MEDICAL PRODUCTS, INC. CARDIO CLEAR; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)

CARDIO MEDICAL PRODUCTS, INC. CARDIO CLEAR; DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Model Number Z100
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During cardioversion procedure, when physician pressed button to defib patient, the defib cardio clear pad ignited in flames which caught surrounding bedding and oxygen mask to also ignite.Fda safety report id# (b)(4).

Brand Name
CARDIO CLEAR
Common Device Name
DC-DEFIBRILLATOR, LOW-ENERGY, (INCLUDING PADDLES)
Manufacturer (Section D)
CARDIO MEDICAL PRODUCTS, INC.
MDR Report Key15551194
Report NumberMW5112463
Device Sequence Number2780637
Product Code LDD
UDI-Device Identifier00814907020265
UDI-Public(01)00814907020265
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model NumberZ100
Device Catalogue NumberZ100
Device Lot NumberY042822-04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite